# SDR C2XA10IA103

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 20,154 hours, 10,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602044
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2104, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY MARKER LIGHT AT 12C WAS INOPERATIVE.  MAINTENANCE RECONNECTED THE EXIT LIGHT ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
